Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 29, NWS Wilmington, NC

June 24, 2018Pender County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 24, 2018, 10:50 PM EDT for Pender County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 10:50 PM EDT (02:50 UTC)
Expired
Jun 24, 2018, 11:23 PM EDT
In force
33 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Pender County, NC

The radar

The Morehead City radar (KMHX), 85 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

121 
WUUS52 KILM 250250
SVRILM
NCC141-250345-
/O.NEW.KILM.SV.W.0029.180625T0250Z-180625T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
1050 PM EDT SUN JUN 24 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Pender County in southeastern North Carolina...

* Until 1145 PM EDT.

* At 1050 PM EDT, a severe thunderstorm was located over Murray Town,
  or near Burgaw, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Burgaw, Surf City, Hampstead, Topsail Beach, White Stocking,
  Penderlea, Maple Hill, Murray Town, Ashton, Willard, Topsail,
  Woodside, Edgecomb, Rocky Point, St. Helena, Watha and Pender
  Memorial Hospital.

This includes Interstate 40 between mile markers 388 and 409.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3430 7771 3464 7814 3473 7800 3471 7798
      3472 7794 3472 7773 3469 7766 3448 7758
      3446 7754 3445 7753
TIME...MOT...LOC 0250Z 308DEG 25KT 3462 7789 

HAIL...<.75IN
WIND...60MPH
 
$$

RGZ
2 follow-up statements
822 
WWUS52 KILM 250303
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
1103 PM EDT SUN JUN 24 2018

NCC141-250345-
/O.CON.KILM.SV.W.0029.000000T0000Z-180625T0345Z/
Pender NC-
1103 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR EASTERN PENDER COUNTY...

At 1103 PM EDT, a severe thunderstorm was located over White
Stocking, or near Burgaw, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage trees and power lines.

Locations impacted include...
Burgaw, Surf City, Hampstead, Topsail Beach, White Stocking, Maple
Hill, Murray Town, Ashton, Topsail, Woodside, Edgecomb, Rocky Point,
St. Helena and Pender Memorial Hospital.

This includes Interstate 40 between mile markers 392 and 408.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3450 7796 3472 7794 3472 7773 3469 7766
      3448 7758 3446 7754 3445 7753 3430 7771
TIME...MOT...LOC 0303Z 305DEG 23KT 3459 7782 

HAIL...0.75IN
WIND...60MPH
 
$$

TRA
601 
WWUS52 KILM 250323
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
1123 PM EDT SUN JUN 24 2018

NCC141-250333-
/O.CAN.KILM.SV.W.0029.000000T0000Z-180625T0345Z/
Pender NC-
1123 PM EDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PENDER COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact the National Weather Service in 
Wilmington.

LAT...LON 3450 7796 3472 7794 3472 7773 3469 7766
      3448 7758 3446 7754 3445 7753 3430 7771
TIME...MOT...LOC 0322Z 308DEG 25KT 3450 7768 

$$

TRA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:12 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 24, 9:12 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
912 PM EDT Sun Jun 24 2018

.SYNOPSIS...
Hot and humid conditions will continue through Monday. Showers
and thunderstorms will become more numerous Monday and Tuesday
ahead of a cold front, which will bring some relief from the
heat for midweek. Temperatures will rebound to above normal
again late in the week, with the potential for another cold
front to approach the area on Friday.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 920 PM Sunday...Multiple convective clusters are expanding
across the eastern Carolinas this evening. CAPE values in the
1000-3000 J/kg range plus a multitude of boundaries from earlier
convection should keep the radar quite active for the next
several hours. Cell motion is toward 120 degrees (southeastward)
driven by flow around a surface-500 mb ridge axis oriented
east-west across the Gulf Coast states.

A mid-level disturbance moving across the central Carolinas is
probably responsible for the current surge in activity. Models
analyze a packet of stronger 700 mb winds moving to the I-95
corridor now. As this modest mid-level jet is fed into the rear
of these developing convective clusters, strong winds will
continue to be a threat through at least midnight. Mid-level
lapse rates are climatologically poor this time of year, barely
reaching 5.5C/km (moist adiabatic) in many cases. Our current
airmass has somewhat steeper lapse rates aloft, approaching
6.5C/km, which likely explains the tenacious nature of tonight's
storms. The HRRR has been very consistent showing convection
remaining active through midnight as it swells southeastward.

Forecast grids have been updated several times this evening.
This most recent update increases PoPs to 50-80 percent from
Kingstree to Georgetown, and also for Brunswick County where one
particularly strong cluster of storms is expected to track over
the next couple of hours. Forecast lows are in the mid 70s for
most areas, slightly cooler than earlier forecasts given the
anticipated rain-cooled airmass expected to develop or advect in
shortly.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...A potent shortwave ejecting from the main
closed low across the western U.S. will move across the area
Monday night. This along with a front at the surface further
combined with timing spells trouble in the way of a MCS and
possible severe weather across the CWA. Model guidance is in
unusual excellent agreement on these features as well. We are
maintaining likely pops for a good part of the overnight hours
as there should be a good trailing stratiform event as well. SPC
has the entire area in a Marginal Risk but cautions of a
possible upgrade in later releases. Tuesday looks wet as well
with the front lingering in the area or just to the south.
However, experience has shown that NVA in the wake of these type
of features kinda wins out so confidence is lower for Tuesday
regarding pops. At least it will be much cooler with, depending
on insolation most areas remaining below 90.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 300 PM Sunday...Cold frontal boundary is progged to be
south of the forecast area Wednesday morning, though not as far
south as previous model runs. Also, ECMWF/GFS are both
indicating a weak low to develop along the remnant front,
somewhere off the South Carolina, or perhaps southeast North
Carolina coast. The 12Z GFS is quick to dissipate this feature
by Wednesday night, ahead of a 500 mb shortwave moving eastward
and off the Carolina coast on Thursday. The ECMWF is more
bullish with the development of this low, however the 12Z run
pushes it off to the northeast ahead of the 500 mb ridge which
builds eastward over the eastern U.S. late week into the
weekend. Either scenario would result in little direct impacts
on our tangible weather.

The approach of a late-week cold front will maintain the
potential for unsettled weather into the weekend, as it will
likely stall somewhere in the area. Overall, it will be
difficult to rule out some degree of shower and thunderstorm
development in the CWA during any period of the extended
forecast, however at this time, Wednesday would seem to have the
lowest chance, assuming a slightly more stable surface layer.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 00Z...VFR through the TAF valid period except vicinity
convection this evening. Have included VCTS at all TAF sites
for this evening. Confidence is low in timing and areal coverage
thus will cover with AMD's and threat to the terminals. Showers
and thunderstorms will move offshore overnight leaving VFR and
enough wind to prevent any fog. Winds from the S/SW early this
evening will become westerly by morning.

A similar setup on Monday with S/SW winds ahead of a cold front
which will likely trigger showers and isolated TSRA during the
late morning and afternoon.

Extended Outlook...Mostly VFR. Mainly afternoon showers and
thunderstorms each day with short duration flight category
restrictions possible, except for Monday into Tuesday when a cold
front brings showers and thunderstorms.

&&

.MARINE...
NEAR TERM /THROUGH MONDAY/...
As of 920 PM Sunday...Thunderstorms near Topsail Island earlier
produced a 45 mph wind gust at a volunteer weather station along
the Intracoastal Waterway. These storms have since dissipated,
but we're closely watching two additional clusters of
thunderstorms which will have the capability to produce
significant wind gusts over the next few hours. One cluster
will approach the Brunswick County coast and Cape Fear in the
next 60-90 minutes, while another will affect the Grand Strand
south into Georgetown closer to midnight.

Outside of thunderstorms, the synoptic wind is southwesterly
around 15 knots with gusts to 20 knots. Winds will be heavily
influenced by local thunderstorm outflow, but should gradually
veer more westerly with time and diminish in speed toward
sunrise. The CORMP buoy array near Cape Fear shows 3-4 foot seas
occurring currently.

SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...Erratic wind fields expected through most
of the period as a cold front will make a push south with
plenty of convection (MCS) while it is doing so. The best we can
do with the forecast (low confidence) is initial southwest
winds of 15-20 knots followed by basically "all of the above"
directions from southwest across southern zones to northeast
northern zones and east in between. A good consistent northeast
flow doesn't develop until the very end of the period albeit
with light wind speeds. Significant seas generally 2-4 feet.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 300 PM Sunday...A frontal boundary is expected to be
south of the waters early Wednesday, resulting in light
northerly flow, at least into early afternoon, and a minimal
amount of shower and thunderstorm activity expected. The front
will wash out Wednesday night, with a return to southerly flow
by Wednesday evening. Weak low pressure along the boundary will
lift off to the northeast with minimal direct impacts expected
across area waters at this time, other than briefly reinforcing
the northerly flow on Wednesday. Models have been having trouble
coming into agreement on this feature, so overall confidence
associated with it remains low. Another frontal boundary will
drop south into the Carolinas on Friday, but at this time it
appears it will stall inland. Potential for scattered showers
and thunderstorms will increase Thursday and Friday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...CRM
NEAR TERM...TRA
SHORT TERM...SHK
LONG TERM...CRM
AVIATION...MRR
Hazardous weather outlook, Jun 24, 8:07 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
807 PM EDT Sun Jun 24 2018

NCZ087-096-105>108-SCZ017-023-024-251000-
Robeson-Bladen-Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Marlboro-Darlington-Dillon-
807 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Thunderstorms could become strong to severe this evening, with strong
wind gusts possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is marginal risk for severe thunderstorms Monday night into
Tuesday.

Heat index values could again reach 100 to 105 degrees Monday, as
well as Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-251000-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
807 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Thunderstorms could become strong to severe this evening, with strong
wind gusts possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ099-109-110-SCZ032-033-039-054>056-058-059-251000-
Columbus-Inland Brunswick-Coastal Brunswick-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
807 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Thunderstorms could become strong to severe this evening, with strong
wind gusts possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is marginal risk for severe thunderstorms Monday night into
Tuesday.

A Heat Advisory may also be required Monday. Heat index values could
again reach 100 to 105 degrees Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

9

In the hours before

Local storm report, Jun 24, 9:35 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
935 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     1 SSW DILLON            34.41N  79.37W
06/24/2018                   DILLON             SC   COUNTY OFFICIAL

            PORCH PARTIALLY DOWN.

&&

EVENT NUMBER ILM1800081

ROSS
Local storm report, Jun 24, 9:57 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
957 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     5 ESE CLARENDON         34.19N  78.77W
06/24/2018                   COLUMBUS           NC   AMATEUR RADIO

            TREE DOWN ACROSS ROADWAY.

&&

EVENT NUMBER ILM1800082

ROSS
Special weather statement, Jun 24, 10:04 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1004 PM EDT SUN JUN 24 2018

NCZ099-109-110-SCZ054-058-059-250300-
Inland Brunswick NC-Columbus NC-Coastal Brunswick NC-
Northern Horry SC-Coastal Horry SC-Central Horry SC-
1004 PM EDT SUN JUN 24 2018

...SPECIAL WEATHER STATEMENT...

At 1003 PM EDT, Doppler radar was tracking strong thunderstorms
extending from near Pireway to near Longs to near Allsbrook.
Movement was southeast at 25 mph.

Winds in excess of 30 mph will be possible with these storms.
Frequent lightning and torrential rainfall is also occurring with
these storms, and may lead to localized flooding.

Locations impacted include...
Myrtle Beach, North Myrtle Beach, Sunset Beach, Holden Beach, Ocean
Isle Beach, Little River, North Myrtle Beach Airport, Cherry Grove
Inlet, Iredell, Carolina Shores, Tabor City, Loris, Calabash, Bethel,
Bughill, Longwood, Seaside, Nixonville, Barefoot Landing Area Of
North Myrtle Beach and Wampee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass. Do not
drive your vehicle through flooded roadways. Lightning can strike 10
miles away from a thunderstorm.

&&

LAT...LON 3409 7909 3416 7884 3411 7857 3390 7836
      3382 7867 3377 7877 3372 7885
TIME...MOT...LOC 0203Z 325DEG 21KT 3401 7860 3394 7879 3400 7898

RGZ
Special weather statement, Jun 24, 10:26 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1026 PM EDT SUN JUN 24 2018

NCZ096-099-105>110-250330-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Columbus NC-Inland Pender NC-Bladen NC-Coastal New Hanover NC-
Coastal Brunswick NC-
1026 PM EDT SUN JUN 24 2018

...SPECIAL WEATHER STATEMENT FOR NEW HANOVER...PENDER...SOUTHEASTERN
BLADEN...BRUNSWICK AND NORTHEASTERN COLUMBUS COUNTIES UNTIL 1130 PM
EDT...

At 1025 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Penderlea to near The Borough to near
Sandyfield to near Lake Waccamaw. Movement was southeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.
Frequent lightning and torrential rainfall is also occurring with
these storms, and may lead to localized flooding.

Locations impacted include...
Wilmington, Leland, Oak Island, Carolina Beach, Burgaw, Wrightsville
Beach, Kure Beach, Surf City, Holden Beach, Caswell Beach, Bald Head
Island, Snows Cut, Rich Inlet, South Masonboro Island, Figure Eight
Island, Yaupon Beach, North Masonboro Island, Rowan, Hampstead and
Boiling Spring Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass. Do not
drive your vehicle through flooded roadways. Lightning can strike 10
miles away from a thunderstorm.

&&

LAT...LON 3432 7769 3417 7783 3391 7795 3384 7796
      3386 7801 3389 7802 3391 7810 3391 7831
      3426 7857 3430 7848 3443 7831 3453 7828
      3472 7811 3473 7802 3471 7798 3472 7768
      3448 7758 3444 7752
TIME...MOT...LOC 0225Z 318DEG 24KT 3468 7806 3439 7816 3435 7836 3431
7854

RGZ
Local storm report, Jun 24, 10:40 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON NC
1040 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     2 SSE PEMBROKE          34.66N  79.18W
06/24/2018                   ROBESON            NC   PUBLIC

            TREE DOWN. WINDS GUST M45 MPH.

0502 PM     TSTM WND DMG     3 NE MAXTON             34.77N  79.31W
06/24/2018                   ROBESON            NC   AMATEUR RADIO

            MULITPLE TREES DOWN IN RED HILL ON WILD PLUM DR.

0728 PM     MARINE TSTM WIND 1 ESE HAMPSTEAD         34.36N  77.68W
06/24/2018  M45 MPH          PENDER             NC   MESONET

            MEASURED BY VOLUNTEER WEATHER STATION NEAR THE
            INTRACOASTAL WATERWAY BEHIND THE SOUTH END OF TOPSAIL
            ISLAND.

0745 PM     TSTM WND DMG     1 SSW DILLON            34.41N  79.37W
06/24/2018                   DILLON             SC   COUNTY OFFICIAL

            PORCH PARTIALLY DOWN.

0917 PM     TSTM WND DMG     5 ESE CLARENDON         34.19N  78.77W
06/24/2018                   COLUMBUS           NC   AMATEUR RADIO

            TREE DOWN ACROSS ROADWAY.

0922 PM     TSTM WND DMG     2 N CLARENDON           34.26N  78.86W
06/24/2018                   COLUMBUS           NC   AMATEUR RADIO

            TREES DOWN BLOCKING ROADWAY.

&&

EVENT NUMBER ILM1800077 ILM1800078 ILM1800079 ILM1800081 ILM1800082
ILM1800080

TRA
Local storm report, Jun 24, 10:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1041 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     4 SW HEBRON             33.78N  79.94W
06/24/2018                   WILLIAMSBURG       SC   911 CALL CENTER

            TREES BLOCKING BURGESS CROSSING ROAD

&&

EVENT NUMBER ILM1800083

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:20 PM EDTSpecial Weather StatementILMColumbus55 min
Jun 24, 8:34 PM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus41 min
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningILMColumbus47 min
Jun 24, 9:11 PM EDTSpecial Weather StatementILMBladen64 min
Jun 24, 9:16 PM EDTSevere Thunderstorm WarningILMColumbus59 min
Jun 24, 9:27 PM EDTSpecial Weather StatementILMPender48 min
Jun 24, 9:33 PM EDTSevere Thunderstorm WarningILMColumbus57 min
Jun 24, 9:57 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Pender63 min
Jun 24, 10:26 PM EDTSpecial Weather StatementILMBrunswick, New Hanover, Pender64 min
Jun 24, 11:17 PM EDTSpecial Weather StatementILMPender28 min
Jun 24, 11:23 PM EDTSpecial Weather StatementILMNew Hanover37 min
Jun 24, 11:31 PM EDTSpecial Marine WarningILM29 min
Jun 24, 11:54 PM EDTSpecial Weather StatementILMNew Hanover51 min
Jun 25, 12:29 AM EDTSpecial Marine WarningILM61 min
Jun 25, 1:22 AM EDTSpecial Marine WarningILM23 min
Jun 25, 3:41 PM EDTSpecial Weather StatementILMRobeson34 min
Jun 25, 5:15 PM EDTSevere Thunderstorm WarningILMRobeson60 min
Jun 25, 5:27 PM EDTSpecial Weather StatementILMBrunswick63 min
Jun 25, 6:13 PM EDTSevere Thunderstorm WarningILMBladen, Columbus62 min
Jun 25, 6:18 PM EDTSpecial Weather StatementILMRobeson57 min
Jun 25, 6:38 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus67 min
Jun 25, 7:05 PM EDTSpecial Weather StatementILMNew Hanover25 min
Jun 25, 7:23 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender52 min
Jun 25, 7:48 PM EDTSpecial Weather StatementILMBrunswick57 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.